# SDR SWAA2018072423725

- Difficulty date: July 21, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N7879A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34321
- Aircraft time: 39,722 hours, 18,529 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY EXIT LIGHT BACKLIGHTING SIDEWALL LIGHT INOP.  R&R LIGHT PER AMM.
